# SDR CA001228002

- Difficulty date: December 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2730 · Elevator Control System
- Part: Jackscrew
- Part number: 82760174006
- Condition: Frozen
- Location: Elevator
- Part time: 21,342 hours, 23,193 cycles
- Component: Elevator Contro
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE ATTEMPTED TO DESCENT USING THE AUTOPILOT. CREW RECEIVED A MIS-TRIM LIGHT AND TURNED OFF THE AUTOPILOT. EXPERIENCED AN OUT OF TRIM CONDITION. THE ELEVATOR TRIM WOULD NOT ADJUST MANUALLY, TEMPERATURE -19 DEGREES C. MAINTENANCE INSPECTED AND FOUND THE ELEVATOR TRIM TO OPERATE NORMALLY, FREEZING SUSPECTED. THE TABS AND ELEVATORS WERE SUSPECTED AND LUBRICATED IN ACCORDANCE WITH DHC PROCEDURES. OPERATIONAL CHECK PROVED SATISFACTORY. AIRCRAFT WAS RETURNED TO SERVICE.
